Alert archive / Nebraska / Flash Flood Warnings in 2009

Flash Flood Warning 5, NWS Cheyenne, WY

June 10, 2009Cheyenne County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 10, 2009, 6:19 PM MDT for Cheyenne County, Nebraska. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 6:19 PM MDT (00:19 UTC)
Expired
Jun 10, 2009, 10:16 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:30 PM MDTFLASH FLOODSidney, NEHEAVY RAINFALL HAS CAUSED WATER OVER CURBS IN DOWNTOWN SIDNEY. THE WATER IS FLOWING INTO BUSINESSES AND HOMES. MANY RODS IN THE DOWNTOWN AREA ARE CLOSED. SIDNEY DRAW IS NOW 20 TO 40 FEET WIDE AND RUNNING FAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 110019
FFWCYS
NEC033-110430-
/O.NEW.KCYS.FF.W.0005.090611T0019Z-090611T0430Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR MELTING SNOW IN...
  SOUTHERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA

* UNTIL 1030 PM MDT

* AT 616 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
  FLOODING ACROSS THE WARNED AREA. STRONG THUNDERSTORMS PRODUCING
  HEAVY RAIN OF 2 TO 3 INCHES CAUSED STREET FLOODING ACROSS 
  SIDNEY AS WELL AS SOME BUSINESSES RECEIVING WATER.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 40 AND
77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4100 10261 4099 10266 4099 10330 4128 10330
      4128 10262

$$
3 follow-up statements
621 
WGUS75 KCYS 110240
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT WED JUN 10 2009

NEC033-110430-
/O.CON.KCYS.FF.W.0005.000000T0000Z-090611T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
840 PM MDT WED JUN 10 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MELTING SNOW IN SOUTHERN
CHEYENNE COUNTY UNTIL 1030 PM MDT...

AT 829 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER IN 
SOME AREAS OF SIDNEY THAT IS STARTING TO RECEDE. THERE ARE ALSO 
SEVERAL ROADS CLOSED DUE TO FLOODING IN THE SIDNEY AREA STILL.  

SLOW MOVING STORMS OVER KIMBALL AREA WILL MOVE EAST INTO THE WARNED 
AREA WITH RAINFALL AMOUNTS OF UP TO A QUARTER OF AN INCH. THIS WILL 
CAUSE ISSUES IN AN AREA ALREADY AGGRAVATED BY HIGH FLOOD WATERS. 
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...SIDNEY...BROWNSON...COLTON...LODGEPOLE...LORENZO...MOUNT 
VERNON...SIDNEY AIRPORT AND SUNOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4100 10261 4099 10266 4099 10330 4128 10330
      4128 10262

$$
004 
WGUS75 KCYS 110249 CCA
FFSCYS

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT WED JUN 10 2009

NEC033-110430-
/O.COR.KCYS.FF.W.0005.000000T0000Z-090611T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
840 PM MDT WED JUN 10 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EXCESSIVE RAINFALL IN 
SOUTHERN CHEYENNE COUNTY UNTIL 1030 PM MDT...

AT 829 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER IN 
SOME AREAS OF SIDNEY THAT IS STARTING TO RECEDE. THERE ARE ALSO 
SEVERAL ROADS CLOSED DUE TO FLOODING IN THE SIDNEY AREA STILL.  

SLOW MOVING STORMS OVER KIMBALL AREA WILL MOVE EAST INTO THE WARNED 
AREA WITH RAINFALL AMOUNTS OF UP TO A QUARTER OF AN INCH. THIS WILL 
CAUSE ISSUES IN AN AREA ALREADY AGGRAVATED BY HIGH FLOOD WATERS. 
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...SIDNEY...BROWNSON...COLTON...LODGEPOLE...LORENZO...MOUNT 
VERNON...SIDNEY AIRPORT AND SUNOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4100 10261 4099 10266 4099 10330 4128 10330
      4128 10262

$$
071 
WGUS75 KCYS 110416
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1016 PM MDT WED JUN 10 2009

NEC033-110430-
/O.CAN.KCYS.FF.W.0005.000000T0000Z-090611T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
1016 PM MDT WED JUN 10 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN CHEYENNE
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4100 10261 4099 10266 4099 10330 4128 10330
      4128 10262

$$

WEILAND

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:24 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 10, 3:24 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT WED JUN 10 2009

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER THE CWA...WITH
THE STRONGEST STORMS IN THE WEST CENTRAL PANHANDLE.  A TORNADO AND
FUNNEL CLOUDS HAVE BEEN OBSERVED IN THE VICINITY OF KBFF SINCE 220
PM.  A SHORTWAVE TROUGH WAS CURRENTLY MOVING ACROSS THE CENTRAL
ROCKIES AND A STATIONARY FRONT WAS LOCATED NEAR THE CONTINENTAL
DIVIDE.  TEMPERATURES SEEMED TO HAVE WARMED MORE THAN ANTICIPATED AND
HAS MADE THE ATMOSPHERE OVER MUCH OF THE CWA UNSTABLE.  CAPE VALUES
WERE BETWEEN 800 AND 1200 J/KG AND THE 0-6KM SHEAR WAS FAVORABLE FOR
STRONG STORMS.  MOST OF THE THUNDERSTORMS WILL BE DURING THE EVENING
HOURS...WITH SOME LINGERING SHOWERS AGAIN AFTER MIDNIGHT.  MOIST...
LIGHT EASTERLY BOUNDARY LAYER WINDS SHOULD ALLOW FOR LOW CLOUDS AND
SOME FOG TO FORM OVER THE EAST PART OF THE CWA LATER TONIGHT AND INTO
MID MORNING THURSDAY.  SHOWERS AND THUNDERSTORMS WILL AGAIN AT LEAST
BE SCATTERED IN COVERAGE THURSDAY AFTERNOON AND EVENING.  SOME OF THE
STORMS MAY BE STRONG PER THE SPC OUTLOOK BUT MAY DEPEND ON HOW MUCH
WARMING OCCURS ON THURSDAY.  GUIDANCE KEEPS HIGH TEMPERATURES IN THE
UPPER 50S TO LOWER 60S ON THURSDAY.

.LONG TERM...FRIDAY THROUGH WEDNESDAY...
A VERY STAGNANT...YET ACTIVE PATTERN ACROSS NORTH AMERICA WILL
CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD. A NEARLY STATIONARY
LARGE AMPLITUDE TROUGH ACROSS THE WESTERN CONUS WILL MAINTAIN
SOUTHWEST FLOW ACROSS THE INTERMOUNTAIN WEST. A NEARLY ENDLESS
SUPPLY OF SHORTWAVES WILL INTERACT WITH AMPLE LOW/MID-LEVEL MOISTURE
TO FUEL DAILY SHOWERS/THUNDERSTORMS...WHICH WILL BE MOST NUMEROUS
DURING THE AFTERNOON/EVENING HOURS. TEMPERATURES WILL GRADUALLY WARM
BACK TO NEAR 70 WEST...AND 70S TO LOW 80S EAST BY THE MIDDLE OF NEXT
WEEK.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
THE CWA THROUGH THE EVENING.  MVFR CEILINGS AND VISIBILITIES WILL BE
ASSOCIATED WITH THE STRONGER ACTIVITY DURING THAT TIME.  CEILINGS
WILL LOWER AFTER 04Z MAINLY OVER AREAS EAST OF THE LARAMIE RANGE.
CEILINGS SHOULD BE IFR BETWEEN 06Z AND 15Z WITH AREAS OF FOG
REDUCING VISIBILITIES TO BETWEEN 2 AND 4 MILES. AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY WITH MVFR CEILINGS
AND VISIBILITIES ASSOCIATED.

&&

.FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT
RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER
CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES
WILL BE EXCELLENT THROUGH THE PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT WED JUN 10 2009

WYZ059>070-111700-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST
WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY
RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-111700-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN
NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL
PRODUCE HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 10, 5:20 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
520 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      BRIDGEPORT              41.67N 103.10W
06/10/2009                   MORRILL            NE   LAW ENFORCEMENT

            HEAVY RAINFALL IN BROADWATERN HAS CAUSED STREET FLOODING.
            ALSO MANY ROADS ARE CLOSED AROUND BAYARD DUE TO HEAVY
            RAIN PRODUCING WATER OVER THE ROADS.

&&

MWEILAND
Local storm report, Jun 10, 5:25 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      BRIDGEPORT              41.67N 103.10W
06/10/2009                   MORRILL            NE   LAW ENFORCEMENT

            HEAVY RAINFALL IN BROADWATER HAS CAUSED STREET FLOODING.
            ALSO MANY ROADS ARE CLOSED AROUND BAYARD DUE TO HEAVY
            RAIN PRODUCING WATER OVER THE ROADS.

&&

AAH
Special weather statement, Jun 10, 5:44 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
544 PM MDT WED JUN 10 2009

NEZ054-055-WYZ069-070-110045-
CHEYENNE-CHEYENNE FOOTHILLS-KIMBALL-PINE BLUFFS-
544 PM MDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR KIMBALL...SOUTHEASTERN LARAMIE
AND WESTERN CHEYENNE COUNTIES UNTIL 645 PM MDT...

AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
SIDNEY TO 8 MILES SOUTH OF CHEYENNE.  THE LINE WAS MOVING TO THE
SOUTH AT 10 MPH...WITH THE INDIVIDUAL STORMS MOVING EAST AT 15 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 50 MPH AND HEAVY
RAIN ARE LIKELY WITH THE STRONG STORMS.  BETWEEN 530 PM AND 540 PM...
PEA SIZED HAIL COVERED THE GROUND 9 MILES TO THE SOUTHEAST OF BURNS.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 379 AND
402.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
64.

WEILAND
Local storm report, Jun 10, 5:47 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             9 SE BURNS              41.10N 104.24W
06/10/2009  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            CONSIDERABLE PEA SIZED HAIL FELL BETWEEN 530 PM AND 540
            PM AND WAS COVERING THE GROUND.

&&

MWEILAND
Local storm report, Jun 10, 5:59 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             POTTER                  41.22N 103.31W
06/10/2009  M0.25 INCH       CHEYENNE           NE   LAW ENFORCEMENT

            PEA SIZED HAIL AND HEAVY RAIN FELL BETWEEN POTTER AND
            BRONSON BETWEEN 545 AND 555.

&&

MWEILAND
Special weather statement, Jun 10, 6:12 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 PM MDT WED JUN 10 2009

WYZ066-069-070-110115-
CHEYENNE FOOTHILLS-LARAMIE RANGE-PINE BLUFFS-
612 PM MDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 715
PM MDT...

AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FEDERAL TO 12 MILES
SOUTHWEST OF CHEYENNE...MOVING EAST AT 25 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 50 MPH AND HEAVY
RAIN ARE LIKELY WITH THIS LINE OF STORMS. CHEYENNE WILL BE AFFECTED BY
THE STRONG STORMS BETWEEN 630 AND 645 PM.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 344 AND
382.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9.

WEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:43 PM MDTAreal Flood AdvisoryCYSKimball4 hr
Jun 11, 2:37 PM MDTAreal Flood AdvisoryCYSBanner, Scotts Bluff4 hr
Jun 11, 5:46 PM MDTAreal Flood AdvisoryCYSCheyenne, Kimball46 min

Nearby

Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.